Our expert says:
Ephedrine / pseudoephedrine are dangerous drugs that have been irresponsibly allowed by the authorities to be far too easily available in this country, as part of what are pretending to be various "supplements" They are addictive and dangerous, and ought to be totally banned except in uncommon medical situations, prescribed by a specialist. It can spoil her appetite, but is a dangrous and foolish way to try to get thin. Haiving "a lot of stuff going on in her life" is a pathetic excuse, for allowing herself to get hooked on a dangerous substance which could make a whole lot more and worse stuff be going on in her life, or, by killing her, end with nothing at all going on in her life. She ought to see a shrink and sort out her "stuff", as well as receiving help to get off this rubbish
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.